REAL

Items where Author is "Aharouch, L."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Aharouch, L. and Azroul, Elhoussine and Benkirane, A. (2006) Quasilinear degenerated equations with $L^1$ datum and without coercivity in perturbation terms. Electronic Journal of Qualitative Theory of Differential Equations, 2006 (19). pp. 1-18. ISSN 1417-3875

This list was generated on Wed Aug 23 23:20:09 2017 CEST.